Alert archive / Florida / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 124, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 15, 2016, 3:27 PM EDT for Duval County, Florida. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 15, 2016, 3:27 PM EDT (19:27 UTC)
- Expired
- Jul 15, 2016, 4:15 PM EDT
- In force
- 48 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Duval County, FL
The radar
The Jacksonville radar (KJAX), 28 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 15, 4:01 PM EDT | TSTM WND GST 41 | 5 Nne Orange Park, FL | THE AUTOMATED SURFACE OBSERVING STATION AT NAVAL AIR STATION JACKSONVILLE REPORTED A PEAK EASTERLY WIND GUST OF 41 MPH. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.5 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 299 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 1220 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
713 WUUS52 KJAX 151927 SVRJAX FLC031-152015- /O.NEW.KJAX.SV.W.0124.160715T1927Z-160715T2015Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 327 PM EDT FRI JUL 15 2016 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN DUVAL COUNTY IN NORTHEASTERN FLORIDA... * UNTIL 415 PM EDT * AT 327 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BAYMEADOWS... OR NEAR UNF...MOVING NORTH AT 10 MPH. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... JACKSONVILLE...MANDARIN...UNF...ARLINGTON...BAYARD...BAYMEADOWS... CRAIG FIELD...NAS JAX...RIVERSIDE...SAN MARCO AND TALLYRAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3013 8147 3013 8166 3043 8172 3048 8152 TIME...MOT...LOC 1927Z 158DEG 5KT 3024 8160 HAIL...0.75IN WIND...60MPH $$ STRUBLE
1 follow-up statement
783 WWUS52 KJAX 151951 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 351 PM EDT FRI JUL 15 2016 FLC031-152015- /O.CON.KJAX.SV.W.0124.000000T0000Z-160715T2015Z/ DUVAL FL- 351 PM EDT FRI JUL 15 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT FOR EASTERN DUVAL COUNTY... AT 351 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BAYMEADOWS...OR NEAR UNF...AND IS NEARLY STATIONARY. HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... JACKSONVILLE...MANDARIN...UNF...ARLINGTON...BAYARD...BAYMEADOWS... CRAIG FIELD...NAS JAX...RIVERSIDE...SAN MARCO AND TALLYRAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3013 8147 3013 8166 3043 8172 3048 8152 TIME...MOT...LOC 1951Z 206DEG 0KT 3023 8159 HAIL...0.75IN WIND...60MPH $$ STRUBLE
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:00 PM EDT, 27 minutes earlier.
Area forecast discussion, Jul 15, 3:00 PM EDT, 27 minutes before
Area Forecast Discussion National Weather Service Jacksonville FL 300 PM EDT FRI JUL 15 2016 .NEAR TERM.../Through Saturday/... Strong storms early this afternoon were firing across the Gulf coast sea breeze and moving through the Suwannee Valley. Other showers/storms were beginning to develop across the east coast sea breeze, and this will move in slowly this afternoon. Storms will then merge over the interior late in the afternoon to early evening. The main threats from storms will be gusty winds, frequent lightning, and heavy rainfall. Deep layer ridge axis across north central Florida will move northward to near the FL/GA border on Saturday. Temperatures aloft will cool from -6C to -8C and warm in the 850-700mb layer. So, low/mid level lapse rates will steepen some compared to today. However, a little more subsidence aloft is forecast with the ridge overhead. Scattered storms will develop once again on Saturday, with strong to marginally severe storms possible. Convection should fire across the Gulf coast first and move inland, with storms then firing on the east coast sea breeze. Highs will be in the low to mid 90s. .SHORT TERM.../Saturday Night Through Monday/... High pressure ridge will be over the Western Atlantic this period. The axis of the ridge is forecast to move slowly from due East of FL/GA line Saturday night to near GA/SC line Monday. With this pattern, the flow will gradually turn more onshore. In this pattern, would expect afternoon convective chances across the forecast area due to diurnal instability, but the East coast sea breeze will help push greatest convective chances inland. This will also result in a greater contrast in high temperatures, with coastal areas in the upper 80s to around 90, and interior areas reaching middle 90s. && .LONG TERM.../Monday Night Through Friday/... Persistent Western Atlantic ridge axis will slide from Northeast of the region to due East this period. As the ridge moves South the flow will trend from onshore to more Southeasterly/Southerly. Also, a trough of low pressure is expected to slide into Southeastern states mid week and stall. As the flow becomes less onshore, the afternoon convective pattern will move from more of a inland focus with sea breeze push, to a more broad coverage. In addition the presence of the trough will be an additional focus for convection across SE GA. As the ridge builds South, and the onshore flow decreases, expect high temperatures to rise a few degrees from Tuesday into Wednesday. && .AVIATION... Storms developing across the Gulf coast and east coast sea breezes this afternoon, and storms will get near the TAF sites throughout the afternoon and into the early evening before dissipating. Southeast winds 5-10 knots are expected this afternoon as the east coast sea breeze moves inland. Brief MVFR/IFR conditions with gusty winds are possible in/around storms. && .MARINE... Southerly flow will prevail across the waters this week with speeds generally below 15 kts. Combined seas generally 2-4 ft. Rip Currents: Low risk. && .PRELIMINARY POINT TEMPS/POPS... AMG 74 96 73 95 / 30 40 30 40 SSI 79 93 78 90 / 20 20 20 20 JAX 74 94 75 93 / 20 30 20 20 SGJ 77 91 76 90 / 10 30 10 20 GNV 73 94 73 93 / 30 50 20 40 OCF 73 94 73 94 / 40 50 20 40 && .JAX Watches/Warnings/Advisories... FL...None. GA...None. AM...None. && Kennedy/Struble/Walker
Hazardous weather outlook, Jul 15, 6:37 AM EDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 637 AM EDT FRI JUL 15 2016 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-161100- COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT 20 NM- COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT 20 NM- COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO 60 NM- WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM- WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM- HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION- BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION- COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING- WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN- ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 637 AM EDT FRI JUL 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA... SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL MOVE INLAND ACROSS THE SUWANNEE RIVER VALLEY LATER THIS MORNING. ADDITIONAL THUNDERSTORMS WILL DEVELOP ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA DURING THE AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL AND GUSTY WINDS WILL BE POSSIBLE. STORM MOTION WILL BE TO THE NORTH TO NORTHEAST AROUND 10 MPH. ELEVATED HEAT INDICES NEAR 105 ARE POSSIBLE EACH DAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... SCATTERED AFTERNOON AND EVENING THUNDERSTORMS CAN BE EXPECTED EACH DAY. SOME STORMS MAY BECOME STRONG WITH HEAVY RAINFALL...GUSTY WINDS AND FREQUENT LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, Jul 15, 2:16 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
216 PM EDT FRI JUL 15 2016
FLZ032-037-151900-
CLAY FL-PUTNAM FL-
216 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PUTNAM AND
SOUTHEASTERN CLAY COUNTIES UNTIL 300 PM EDT...
AT 216 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR GEORGE'S LAKE...OR 13 MILES NORTHWEST OF PALATKA...MOVING
NORTHEAST AT 15 MPH.
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GREEN COVE SPRINGS...BARDIN...GEORGE'S LAKE...BOSTWICK...FLORAHOME...
CARRAWAY AND PUTNAM HALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2966 8171 2972 8200 3007 8168 3004 8169
3002 8168 2998 8162 2996 8160 2990 8161
2980 8156
TIME...MOT...LOC 1816Z 224DEG 12KT 2981 8177
HESSSpecial weather statement, Jul 15, 2:20 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 220 PM EDT FRI JUL 15 2016 FLZ020-021-151900- HAMILTON FL-SUWANNEE FL- 220 PM EDT FRI JUL 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SUWANNEE AND CENTRAL HAMILTON COUNTIES UNTIL 300 PM EDT... AT 220 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LIVE OAK...MOVING NORTH AT 15 MPH. HAIL UP TO NICKEL SIZE IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. LOCATIONS IMPACTED INCLUDE... LIVE OAK...JASPER...JENNINGS...SUWANNEE SPRINGS... CROSSROADS AND NEWBURN. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3023 8297 3028 8317 3062 8311 3053 8277 TIME...MOT...LOC 1820Z 196DEG 14KT 3033 8305 HESS
Special weather statement, Jul 15, 2:30 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT FRI JUL 15 2016
FLZ035-036-151915-
ALACHUA FL-GILCHRIST FL-
230 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ALACHUA AND
GILCHRIST COUNTIES UNTIL 315 PM EDT...
AT 230 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
TRENTON...MOVING NORTHEAST AT 25 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
TRENTON...BELL...ARCHER...NEWBERRY AND GUARANTO SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 2964 8296 2970 8296 2970 8294 2972 8296
2972 8294 2977 8295 2980 8292 2981 8293
2983 8289 2989 8288 2991 8286 2991 8283
2953 8246 2954 8265 2956 8266 2956 8275
2958 8276 2958 8278 2959 8290 2963 8297
TIME...MOT...LOC 1830Z 230DEG 23KT 2967 8283
STRUBLESpecial weather statement, Jul 15, 2:53 PM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 253 PM EDT FRI JUL 15 2016 GAZ149-150-162>164-151945- CLINCH GA-CHARLTON GA-ATKINSON GA-ECHOLS GA-WARE GA- 253 PM EDT FRI JUL 15 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ECHOLS...CLINCH... WESTERN WARE...SOUTHEASTERN ATKINSON AND NORTHWESTERN CHARLTON COUNTIES UNTIL 345 PM EDT... AT 253 PM EDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR HOMERVILLE TO NEAR NEEDMORE. MOVEMENT WAS NORTHEAST AT 20 MPH. GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR WIND DAMAGE. LOCATIONS IMPACTED INCLUDE... WAYCROSS...HOMERVILLE...FARGO...ARGYLE...STEPHEN FOSTER STATE PARK... DIXIE UNION...MANOR...NEEDMORE...COGDELL...NEEDHAM AND MILLWOOD. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3142 8250 3082 8224 3062 8269 3116 8289 TIME...MOT...LOC 1853Z 233DEG 19KT 3107 8280 3073 8266 HESS
Special weather statement, Jul 15, 2:58 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
258 PM EDT FRI JUL 15 2016
FLZ022-030-035-036-151945-
ALACHUA FL-GILCHRIST FL-UNION FL-COLUMBIA FL-
258 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLUMBIA...
SOUTHWESTERN UNION...WESTERN ALACHUA AND EASTERN GILCHRIST COUNTIES
UNTIL 345 PM EDT...
AT 257 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES SOUTH OF HIGH SPRINGS...OR 13 MILES NORTHEAST OF
TRENTON...MOVING NORTH AT 20 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
GAINESVILLE...WORTHINGTON SPRING...ICHETUCKNEE SPRING...ALACHUA...
HIGH SPRINGS...ARCHER...FORT WHITE...WORTHINGTON SPRINGS...GROVES...
UPLAND PINES...PROVIDENCE...NEWBERRY...LA CROSSE AND DUKES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3001 8241 2993 8240 2992 8242 2988 8239
2950 8234 2949 8256 2954 8256 2953 8265
2956 8266 2956 8271 2995 8279 2997 8276
2998 8276 2999 8279 3001 8279
TIME...MOT...LOC 1857Z 183DEG 16KT 2971 8261
STRUBLESpecial weather statement, Jul 15, 3:09 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
309 PM EDT FRI JUL 15 2016
FLZ020-022-GAZ162-152000-
COLUMBIA FL-HAMILTON FL-ECHOLS GA-
309 PM EDT FRI JUL 15 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL COLUMBIA...EASTERN
HAMILTON AND SOUTHEASTERN ECHOLS COUNTIES UNTIL 400 PM EDT...
AT 308 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
BELMONT...OR 9 MILES EAST OF JASPER...MOVING NORTH AT 10 MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JASPER...FARGO...NEEDMORE AND BELMONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3074 8289 3068 8258 3059 8258 3059 8252
3033 8266 3039 8293 3042 8297
TIME...MOT...LOC 1908Z 183DEG 9KT 3047 8281
STRUBLEThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 15, 1:23 PM EDT | Special Weather Statement | JAX | Suwannee | 37 min |
| Jul 15, 1:34 PM EDT | Special Weather Statement | JAX | Gilchrist | 41 min |
| Jul 15, 1:56 PM EDT | Special Weather Statement | JAX | Suwannee | 49 min |
| Jul 15, 2:08 PM EDT | Special Weather Statement | JAX | Gilchrist | 52 min |
| Jul 15, 2:09 PM EDT | Special Weather Statement | JAX | Suwannee | 51 min |
| Jul 15, 2:16 PM EDT | Special Weather Statement | JAX | Clay | 44 min |
| Jul 15, 2:20 PM EDT | Special Weather Statement | JAX | Hamilton | 40 min |
| Jul 15, 2:30 PM EDT | Special Weather Statement | JAX | Gilchrist | 45 min |
| Jul 15, 2:47 PM EDT | Severe Thunderstorm Warning | JAX | Clay, Duval, Saint Johns | 43 min |
| Jul 15, 2:58 PM EDT | Special Weather Statement | JAX | Alachua | 47 min |
| Jul 15, 3:02 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Columbia, Gilchrist, Union | 43 min |
| Jul 15, 3:09 PM EDT | Special Weather Statement | JAX | Hamilton | 51 min |
| Jul 15, 3:15 PM EDT | Severe Thunderstorm Warning | JAX | Columbia, Hamilton | 28 min |
| Jul 15, 3:31 PM EDT | Areal Flood Advisory | JAX | Alachua, Gilchrist | 89 min |
| Jul 15, 3:48 PM EDT | Severe Thunderstorm Warning | JAX | Bradford, Union | 42 min |
| Jul 15, 3:54 PM EDT | Special Weather Statement | JAX | Duval | 51 min |
| Jul 15, 4:11 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Saint Johns | 49 min |
| Jul 15, 4:13 PM EDT | Areal Flood Advisory | JAX | Duval | 92 min |
| Jul 15, 4:31 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 44 min |
| Jul 15, 4:40 PM EDT | Severe Thunderstorm Warning | JAX | Alachua, Bradford, Clay, Putnam | 39 min |
| Jul 15, 4:50 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 28 min |
| Jul 15, 4:58 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Union | 92 min |
| Jul 15, 5:44 PM EDT | Special Weather Statement | JAX | Duval | 46 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.